MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER® SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER® SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM
Catalog Number 11-4001
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The locking screws and pedicle screw were returned for evaluation.Visual examination was performed.All devices exhibited signs of wear consistent with surgical use.The locking screws and pedicle screw threads displayed no abnormalities and performed properly during evaluation.A review of the device history records found no non-conformances to specification.In addition, two tightening instruments were returned for evaluation.These devices performed within design specifications; no visual or functional abnormalities were detected.A review of the device history records found no non-conformances to specification.Based on the results of our evaluation, no definitive conclusions can be drawn.
 
Event or Problem Description
At routine 6 month follow up, x-ray imaging showed a locking screw at l5 level appeared to be disengaged.The patient was asymptomatic.The surgeon chose to re-instrument due to migration of the interbody device (another manufacturer).The surgeon successfully removed and replaced the loose locking screw and additionally one pedicle screw and locking screw and the interbody device.

Brand Name
SNIPER® SPINE SYSTEM LOCKING SCREW
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key6211357
Report Number3004638600-2016-00007
Device Sequence Number16498440
Product Code MNH
UDI-Device Identifier10840642105599
UDI-Public10840642105599
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-4001
Device Lot Number661P031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date12/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;